# SDR QXEA9902624

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6008905
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- THE SEAT MOUNTED FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING LIGHTS ON ROWS 1-4 CAME ON AND WOULD NOT RESET.  MAINTENANCE FOUND A LOOSE CONNECTION UNDER SEAT 1A.  RESEATED CONNECTION AND REPLACED BATTERY PACK.  OPERATIONAL CHECKS GOOD.
